Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 27, 2011Schuylkill County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 27, 2011, 10:00 AM EDT for Schuylkill County, Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2011, 10:00 AM EDT (14:00 UTC)
Expired
Sep 27, 2011, 10:45 AM EDT
In force
45 min
Issued by
NWS Philadelphia/Mount Holly

County Schuylkill County, PA

The radar

The State College radar (KCCX), 161 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WWUS81 KPHI 271400
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT TUE SEP 27 2011

PAZ060-271445-
BERKS PA-
1000 AM EDT TUE SEP 27 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...

AT 955 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG 
THUNDERSTORM 19 MILES WEST OF READING...MOVING NORTHEAST AT 30 MPH. 
THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AROUND 1005 AM AND PORT 
CLINTON AROUND 1020 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4052 7639 4054 7618 4057 7614 4058 7609
      4059 7607 4060 7605 4059 7603 4064 7600
      4067 7591 4035 7619 4036 7624 4048 7642

$$
/AMP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 27, 4:40 AM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Sep 27, 4:40 AM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
440 AM EDT TUE SEP 27 2011

.SYNOPSIS...
A STATIONARY FRONT EASTWARD THROUGH THE MID ATLANTIC STATES FROM
THE PERSISTENT MIDWEST LOW PRESSURE SYSTEM IS THE FOCUS FOR DENSE
FOG THIS MORNING. WHILE THE MAIN LOW PRESSURE SYSTEM MOVES INTO
CENTRAL CANADA LATER THIS WEEK...IT WILL SPAWN A NEW LOW CENTER ON
THE WARM FRONT IN OUR AREA WEDNESDAY AND THURSDAY DELIVERING SHOWERS
AND THUNDERSTORMS. A COLD FRONTAL PASSAGE FRIDAY WILL USHER IN
COOLER AND DRIER AIR FOR THE WEEKEND. HIGH PRESSURE MOVES TO THE
CENTRAL APPALACHIANS EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A NEAR CARBON COPY FORECAST FROM YESTERDAY TO START THE DAY TODAY.
WE HAVE PATCHY AREAS OF FOG ACROSS MUCH OF THE AREA THAT SHOULD
BEGIN TO DISSIPATE AND LIFT AFTER SUNRISE, ALTHOUGH IT SHOULD LAST
THROUGH MUCH OF THE MORNING RUSH PERIOD. WE HAVE HELD OFF ON A
DENSE FOG ADVISORY AT THIS TIME BEING THAT VSBYS CONTINUE TO GO UP
AND DOWN AND HAVE NOT BEEN STEADY AT 1/4 OF A MILE OR LOWER YET.
WE WILL CONTINUE TO MONITOR OVER THE NEXT SEVERAL HOURS IN CASE WE
NEED TO ISSUE A SHORT FUSED ADVISORY.

THE MID/UPPER LOW STILL IS NOT MAKING MUCH PROGRESS EASTWARD
TODAY. REMAINING ON THE EAST SIDE, WE EXPECT A FAIR AMOUNT OF
CLOUD COVER FOR MUCH OF THE DAY, ALTHOUGH WE CAN EXPECT SOME
SUNSHINE LATER TODAY, SIMILAR TO YESTERDAY. HOWEVER, A PIECE OF
ENERGY IS FORECAST TO BREAK AWAY FROM THE LOW OUT WEST AND
APPROACH THE AREA LATER TODAY. IT IS POSSIBLE THAT AS THIS
DISTURBANCE MAKES ITS WAY TOWARD OUR AREA, WE COULD SEE SOME
SHOWER ACTIVITY. ANY SUNSHINE COULD LEAD TO SOME INSTABILITY, SO
AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT. WHILE THE GRIDDED
FORECAST HAS POPS ALL DAY, THE BEST CHANCE IS EXPECTED LATER THIS
AFTERNOON ONCE WE BREAK OUT OF THE FOG AND THE VORTICITY ALOFT
APPROACHES.

THICKNESSES ARE NOT EXPECTED TO INCREASE MUCH, AND WITH THE AMOUNT
OF CLOUD COVER AND POSSIBILITY OF SHOWER ACTIVITY, TEMPERATURES
SHOULD NOT RISE MUCH MORE THAN THEY HAVE THE LAST COUPLE OF DAYS.
MOS NUMBERS RESEMBLED THIS AND WERE CLOSE, THEREFORE WE BLENDED
THE MAV/MET, WITH A SLIGHTLY GREATER EMPHASIS ON THE MAV.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
ANY SHOWER/THUNDERSTORM ACTIVITY FROM THE DAY WILL LIKELY LAST
INTO THE EVENING HOURS AS THE DISTURBANCE CONTINUES TO SLOWLY
PROGRESS EASTWARD. WITH THE MOISTURE IN THE AIR AND AND THE
DISTURBED ATMOSPHERE, WE KEPT A CHANCE OF SHOWERS ALL NIGHT LONG
IN THE GRIDDED FORECAST, ALTHOUGH THE BEST PROBABILITY IS
CURRENTLY EXPECTED TO OCCUR BEFORE MIDNIGHT. WE HAVE DECIDED TO
NOT INCLUDE FOG IN THE FORECAST AT THIS POINT AS WHATEVER SHOWERS
THAT DO OCCUR MAY BE ENOUGH TO HELP MIX THE ATMOSPHERE ENOUGH TO
PREVENT FOG FROM FORMING. MAV/MET MOS WERE CLOSE, SO A BLEND OF
THE TWO WAS TAKEN. WITH A SLIGHT DIP IN THE THICKNESSES, WE MAY BE A
DEGREE OR TWO COOLER TUESDAY NIGHT THAN MONDAY NIGHT/TUESDAY MORNING.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THIS FORECAST IS BLENDED 00Z/27 NCEP GUIDANCE...AT TIMES BLENDED
WITH THE PRIOR 4PM MONDAY KPHI FCST.

WEDNESDAY...WARM ADVECTION SHOULD PRODUCE SCT OR BROKEN AREAS OF
SHOWERS WITH ISOLATED TSTMS. WE SAW THE DAY 2 SPC SEE TEXT AND
THIS MAY VERIFY THOUGH AM A LITTLE CONCERNED ABOUT STRATUS HAVING
A DIFFICULT TIME CLEARING THEREBY NOT PERMITTING A WARMER MORE
UNSTABLE ATMOSPHERE FOR STRONG AFTN CONVECTION PER SPC DAY 2. BEST
CHC FOR ANY SVR...IF IT WERE TO OCCUR WOULD BE ALONG OR S OF THE
WFRONT IN E MD/CENTRAL-S DE. BOTH 0-3K SHEAR AND 0-6K LOOK MARGINAL
FOR ANY SVR IN THE AFTN.

WEDNESDAY NIGHT/THU...CAPPED THE BLENDED GUIDANCE POPS AT 76 PCT
FOR COLLABORATIVE PURPOSES. SHOWERS AND ISO TSTMS IN THE WAA AHEAD
OF THE APPROACHING WSHIFT.

THU AFTN/EVE...THIS SEEMS TO BECOME MORE INTERESTING FROM A THUNDER/ISO
SVR PERSPECTIVE AS BOTH SHEAR AND TT INCREASE IN ASSN WITH THE MIDWEST
TROF SENDING A NEG TILT PIECE OF ENERGY THROUGH THE MID ATLC STATES.
DO NOT HAVE HAIL/GUSTY WIND IN THE FCST BUT THIS LOOKS LIKE A
POSSIBLE HAIL/WIND EVENT FOR LATE THU AFTN? SHEAR IS MORE THAN
ADEQUATE IF WE CAN HEAT UP AND DESTABILIZE.

THESE NEXT 4 DAYS LISTED BELOW SHOULD WORK OUT NEARLY AS GRIDDED
BUT THE PATTERN DOES HAVE SOME SPREAD IN THE SOLUTIONS THAT COULD
COMPLICATE THE DRIER COOLER SCENARIO. CONFIDENCE AT BEST IS AVG.

FRI-SUN...TRENDING TO A COOLER THAN NORMAL PATTERN. COULD BE A FEW
AFTN SPRINKLES...ESP E PA AND NNJ THIS WEEKEND AND BLENDED NEW
MEX POPS W THE PRIOR FCST. GUSTY NW WINDS IN THE AFTN...ESPECIALLY
THE WKND. THE SHOWERS IN THE FCST FOR FRIDAY REFLECTS UNCERTAINTY
IN THE STRENGTH OF A SHORT WAVE PASSING NEWD UP THE EAST SIDE OF
THE HIGH AMPLITUDE N-S TROUGH ALOFT.

MONDAY...DETERMINISTIC TEMPS MAY BE 5 DEGS TOO WARM IN THE COUNTRYSIDE.
THERE IS A LOW PROBABILITY WE MAY SEE A FROST IN NNJ AND NE PA BUT
NO MENTION IN HWO NOR WAS THE 00Z/27 MEX GUIDANCE LOWERED ON THIS
SHIFT. WAA CLOUDS COULD ELIMINATE THE RISK.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
VERY SIMILAR SITUATION TO YESTERDAY THIS MORNING. THE TAF SITES
ALL VARY FROM VFR TO LIFR AND EVERYWHERE IN BETWEEN. THE FOG AND
STRATUS IS EXPECTED TO CONTINUE THROUGH SUNRISE, THEN BEGIN TO
LIFT AND DISSIPATE WITH IN A COUPLE OF HOURS AFTERWARD; BASICALLY
THE SAME AS IT DID YESTERDAY. ONCE THE FOG/STRATUS LIFTS, WE
EXPECT STRATOCUMULUS/ALTOCUMULUS CLOUDS TO DEVELOP AND MOVE INTO
THE AREA. A DISTURBANCE ALOFT MAY APPROACH THE AREA LATER THIS
AFTERNOON AND COULD CAUSE SOME SHOWERS LATER THIS AFTERNOON AND
INTO THIS EVENING. THERE IS SOME INSTABILITY FORECAST, BUT FOR NOW
WE WILL ONLY CARRY A CB IN THE TAF ALONG WITH THE SHOWERS LATER
THIS AFTERNOON. THE SHOWERS MAY LAST INTO THE EVENING HOURS AND
PART OF THE OVERNIGHT, SO THIS MAY HELP LIMIT ADDITIONAL FOG
DEVELOPMENT TUESDAY NIGHT, ALTHOUGH LOW STRATUS IS A GOOD
POSSIBILITY. FOR NOW WE CARRY IFR CIGS/VSBYS STARTING AFTER 02Z
WEDNESDAY.

WINDS SHOULD BE FAIRLY LIGHT THROUGH THE PERIOD, REMAINING BELOW
10 KNOTS. ANY SOUTHWESTERLY DIRECTIONS SHOULD BEGIN TO SWING MORE
SOUTHEASTERLY LATER THIS MORNING, AND EVENTUALLY ARE EXPECTED TO
BECOME EASTERLY OVERNIGHT TUESDAY/WEDNESDAY MORNING.

OUTLOOK...
WEDNESDAY INTO THURSDAY...IFR OR LIFR AT TIMES IN ST/FOG ALONG AND
NORTH OF THE WARM FRONT WITH SCATTERED SHOWERS AND T-STORMS.
SE WIND G TO 20 KT POSSIBLE WED AFTN AND SW WIND G TO 15 KT
POSSIBLE THU AFTN. LOW PROB ISO STRONG TSTMS LATE IN THE DAY
IN ASSN WITH A COLD TROUGH ALOFT.

FRIDAY AND SATURDAY...VFR. NW GUSTS TO 25 KT POSSIBLE SAT. COULD
BE ISOLATED MVFR CONDS IN ANY SHOWERS OVER THE POCONOS.

&&

.MARINE...
WINDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA TODAY
THROUGH TUESDAY NIGHT. SEAS REMAIN AROUND 4 FEET, WHICH IS WHAT
WAVE WATCH CONTINUES TO FORECAST. IT IS POSSIBLE THAT THE SEAS MAY
APPROACH 5 FEET AT BUOY 9, BUT THE ARE NOT EXPECTED TO BE
CONSISTENTLY 5 FEET OR GREATER. THEREFORE WE WILL HOLD OFF ON ANY
ADVISORY AT THIS TIME.

OUTLOOK...
A WARM FRONT WITH DENSE FOG POTENTIAL WED INTO EARLY THU IN NJ/DE.
A CHC WE WILL NEED SCA FOR SEAS ON THE ATLC WATERS WED NIGHT OR
THU BUT FOR NOW A CONSERVATIVE APPROACH.

A CFP FRI MAY BE FOLLOWED BY NW G 25 KTS SAT AND A SEEMINGLY
BETTER CHC OF SCA CONDS DEVELOPING THIS WKND IN NW FLOW.

&&

.HYDROLOGY...
HPC DAY 1-3 QPF IS POSTED AND SUGGESTS POTENTIAL FOR SPOTTY 2 TO
2.5 INCH AMTS IN E PA OR W NJ. GRIDDED 6 HR FFG AOB 1.5 INCHES
OPENS THE DOOR FOR FOR A BIT OF CONCERN IN PARTS OF MORRIS AND
SUSSEX COUNTIES OF NNJ AND BUCKS/BERKS/MONTGOMERY COUNTIES IN SE
PA. NO FFA ATTM.

THIS PAST FRI EVENT WAS THE 1-3 INCH RANGE WITH ONLY A BIT OF
SMALLER STREAM FLOODING AND COULD SEE THAT WE MIGHT EVENTUALLY NEED
TO ISSUE SOMETHING ALONG THOSE LINES IN EITHER E PA OR NNJ BUT NOT
A MAJOR RIVER FLOOD SITN.

03Z/27 SREF FOR SOME REASON IS VERY CONSERVATIVE WITH MEAN AMTS AT
KABE OF LESS THAN 1 INCH WHILE THE 00Z/27 GEFS IS MORE SUBSTANTIAL.

HWO FOR NOW HAS A CONSERVATIVE WORDING OF POOR DRAINAGE FLOODING.

PLEASE SEE CLI SECTION FOR MONTHLY RAINFALL...A SECOND
CONSECUTIVE TOP 10 MONTH.

&&

.TIDES/COASTAL FLOODING...
WE WILL START WHAT VERY LIKELY WILL BE A RUN OF DAYS WITH NEAR
MINOR OR MINOR TIDAL FLOODING. ITS NEARLY ALL ABOUT THE
ASTRONOMICAL SPRING TIDES WHICH ARE QUITE HIGH WITH THE NEW MOON.
THE HIGH TIDE AT THE CAPE MAY FERRY TERMINAL ON THURSDAY AND
FRIDAY MORNINGS EQUAL THE THRESHOLD CRITERIA FOR MINOR TIDAL
FLOODING.

AS FOR THE WEDNESDAY MORNING HIGH TIDE, THE HIGHER OF THE TWO
ASTRONOMICALS, CURRENT TIDAL DEPARTURES AND ASTRONOMICAL
PROJECTIONS WILL TAKE US RIGHT AROUND THE CRITERIA FOR MINOR TIDAL
FLOODING ALONG THE OCEAN SIDE. WE HAVE ISSUED A STATEMENT
CONCERNING THIS HIGH TIDE. THERE IS MORE OF A BUFFER UP THE
DELAWARE BAY AND DELAWARE RIVER, SO THE HIGH TIDE SHOULD REMAIN
BELOW CRITERIA ON WEDNESDAY MORNING AND AFTERNOON. CHESAPEAKE BAY
APPEARS THE SAFEST AS DEPARTURES GREATER THAN 1.0 FOOT ARE NEEDED
AND CBOFS WHICH TENDS TO BE A BIT AGGRESSIVE IS NOT PREDICTING ANY
MINOR TIDAL FLOODING AT THE MOMENT.

THE ASTRONOMICAL HIGH TIDES CONTINUE TO CREEP UPWARD INTO FRIDAY,
SO THE CHANCES OF REACHING AND GOING DEEPER INTO MINOR TIDAL
FLOODING CRITERIA WILL INCREASE IN THE DAYS AHEAD.

&&

.RIP CURRENTS...
WITH A FAIRLY LONG PERIOD OF 8 SECONDS OR HIGHER EXPECTED WITH
THE SWELLS TUESDAY, AND WITH A SOUTHEAST WIND OF 8 TO 10 KNOTS,
AND ALSO WITH THE NEW MOON OCCURRING...IT WAS DECIDED TO LEAVE THE
MODERATE RISK OF RIP CURRENTS FOR TUESDAY, EVEN THOUGH OUR
INTERNAL GUIDANCE WAS BORDERING ON LOW TO MODERATE.

&&

.CLIMATE...
RANKING OF MONTHLY RAINFALL A FEW LONG TERM CLIMATE SITES THRU 9/26.

KRDG 11.11 WETTEST EVER 12.35 1999 POR DATING BACK TO 1869
KMPO 9.42  WETTEST EVER 15.27 1946 POR DATING BACK TO 1901
KPHL 9.45 #3 WETTEST EVER 13.07 1999 POR DATING BACK TO 1872
KABE 9.75 #4 WETTEST EVER 11.57 1999 POR DATING BACK TO 1922

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...DRAG 440A
AVIATION...DRAG/ROBERTSON
MARINE...DRAG/ROBERTSON
HYDROLOGY...440A
TIDES/COASTAL FLOODING...
RIP CURRENTS...
CLIMATE...440A
Hazardous weather outlook, Sep 27, 4:11 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT TUE SEP 27 2011

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069-
280815-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
411 AM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF DENSE FOG WILL SLOW TRAVEL IN SOME PLACES THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BURSTS OF HEAVY SHOWERS WEDNESDAY AND THURSDAY MAY CAUSE BRIEF POOR
DRAINAGE FLOODING. A STRONG THUNDERSTORM IS POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ012>014-016>027-PAZ070-071-280815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
411 AM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF DENSE FOG THIS MORNING WILL SLOW TRAVEL IN SOME PLACES.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE JERSEY SHORE AND
DELAWARE BEACHES.

SPOTTY VERY MINOR TIDAL FLOODING IS POSSIBLE WITH THIS MORNINGS
HIGH TIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE RISK OF MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE
IS HIGHER WEDNESDAY AND THURSDAY.

BURSTS OF HEAVY SHOWERS WEDNESDAY AND THURSDAY MAY CAUSE BRIEF
POOR DRAINAGE FLOODING. A STRONG THUNDERSTORM IS POSSIBLE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-280815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
411 AM EDT TUE SEP 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF DENSE FOG SHOULD HAMPER MARINE NAVIGATION THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FOR WEDNESDAY OR
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 27, 5:57 AM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
557 AM EDT TUE SEP 27 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-271545-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
557 AM EDT TUE SEP 27 2011

...PATCHY AREAS OF FOG THIS MORNING...
PATCHY AREAS OF FOG CAN BE EXPECTED THIS MORNING THROUGH THE
MORNING RUSH. THE FOG MAY BE THICK AT TIMES IN SOME AREAS, WITH
VISIBILITIES DROPPING TO LESS THAN ONE HALF OF A MILE. DRIVERS ARE
URGED TO USE CAUTION THIS MORNING WHILE DRIVING. USE THE LOW BEAM
SETTING ON HEADLIGHTS, SLOW DOWN, AND LEAVE PLENTY OF ROOM BETWEEN
YOURSELF AND THE CAR IN FRONT OF YOU.

ROBERTSON
Special weather statement, Sep 27, 10:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT TUE SEP 27 2011

PAZ060-271445-
BERKS PA-
1000 AM EDT TUE SEP 27 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...

AT 955 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 19 MILES WEST OF READING...MOVING NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR STRAUSSTOWN AROUND 1005 AM AND PORT
CLINTON AROUND 1020 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4052 7639 4054 7618 4057 7614 4058 7609
      4059 7607 4060 7605 4059 7603 4064 7600
      4067 7591 4035 7619 4036 7624 4048 7642

/AMP

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:39 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean13 hr
Sep 27, 3:00 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean8 hr
Sep 27, 11:13 AM EDTSpecial Weather StatementPHICarbon62 min
Sep 27, 5:37 PM EDTSpecial Weather StatementPHILebanon83 min
Sep 27, 7:00 PM EDTAreal Flood WarningPHIBerks3 hr
Sep 27, 7:42 PM EDTSpecial Weather StatementPHICarbon, Monroe93 min
Sep 27, 7:45 PM EDTAreal Flood WarningPHICarbon3 hr
Sep 27, 4:54 PM EDTSpecial Weather StatementPHICaroline96 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.